MathSciNet Relay Station
MathSciNet bibliographic data
MR260839 (41 #5460) 18.20
Jensen, C. U. On the vanishing of $\liminj\sp{(i)}$. J. Algebra 15 1970 151–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement